The finite antichain property in Coxeter groups

Axel Hultman Department of Mathematics, Royal Institute of Technology

TBD mathscidoc:1701.333095

Arkiv for Matematik, 45, (1), 61-69, 2005.12
We prove that the weak order on an infinite Coxeter group contains infinite antichains if and only if the group is not affine.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:18 uploaded by arkivadmin ] [ 84 downloads ] [ 0 comments ]
@inproceedings{axel2005the,
  title={The finite antichain property in Coxeter groups},
  author={Axel Hultman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203618764893904},
  booktitle={Arkiv for Matematik},
  volume={45},
  number={1},
  pages={61-69},
  year={2005},
}
Axel Hultman. The finite antichain property in Coxeter groups. 2005. Vol. 45. In Arkiv for Matematik. pp.61-69. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203618764893904.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved